New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

jessMi
Regular Member


Date Joined Jun 2007
Total Posts : 108
   Posted 8/15/2009 8:57 AM (GMT -7)   
I was wondering if anyone is taking Prozac for their anxiety and OCD issues and if they found it helped a lot. And if they had any side effects from it weight gain, nausea, dizziness ect? Imm breaking point with anxiety and ave tried Every antidepressant and anxiety medication and nothing seems to help or the side effects are so bad that I cant take them!
 
 
Jess

Nanners
Elite Member


Date Joined Apr 2005
Total Posts : 14995
   Posted 8/15/2009 9:33 AM (GMT -7)   
I took Prozac I think 20 mg about 10 years ago and had great luck with it. If I found I needed it again, I wouldn't hesitate to use it again. I don't remember any side effects other than feeling better. Many of these types of meds will have some type of side effects, but if you can push thru the first few days you usually do well after that. Good luck!
Gail*Nanners* Co-Moderator for Crohns Disease and Anxiety/Panic Forum
Been living with Crohn's Disease for 33 years. Currently on Asacol, Prilosec, Estrace, Prinivil, Diltiazem, Percoset prn for pain, Zofran, Phenergan, Probiotics, Calcium  w/Vit D, and Xanax as needed for my anxiety.  Resections in 2002 and 2005. Also diagnosed with Fibromyalgia, Osteoarthritis, and Anxiety. Currently my Crohns is in remission, but my joints are going crazy!
*Every tomorrow has two handles.  We can take hold of it by the handle of anxiety, or by the handle of faith"*

Treester
Regular Member


Date Joined Mar 2008
Total Posts : 73
   Posted 8/15/2009 4:51 PM (GMT -7)   
I take Prozac!
 
I've been on 20 mg for about 8 months now.  It's my first/only time trying meds, and it has been awesome for me.  I don't think I have any side effects.  I know that sounds weird, but I started it immediately after I had a baby, and I'm having some trouble losing the baby weight, but I don't know if that's because of the prozac or because I haven't really been trying very hard to lose it.  Either way, I'm so relieved about the anxiety symptoms subsiding that I'm really not all that upset about the lingering pounds, if that makes sense.
 
Otherwise, I have no other s/e.  No nausea, no dizziness, no problems with sex, no complaints at all.

Aries8
Veteran Member


Date Joined Dec 2008
Total Posts : 1015
   Posted 8/18/2009 2:13 PM (GMT -7)   
I have been taking Prozac for years. I recently had to increase the dosage to 60 mg a day. I was able to take 20 mg for many years. I did have weight gain. But it worked out cuz i was underweight when I started. Anyway, give it a try. That's all u can do. Everything will work out. I remember feeling lightheaded/dizzy when first taking it. That is a normal side effect. I stuck with it and it passed.
Generalized Anxiety Disorder
 
60 mg. Prozac, Ativan as needed.
 
"Education is not the filling of a pail, but the lighting of a fire."

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 05, 2016 1:32 AM (GMT -7)
There are a total of 2,732,866 posts in 301,064 threads.
View Active Threads


Who's Online
This forum has 151217 registered members. Please welcome our newest member, antknight.
223 Guest(s), 4 Registered Member(s) are currently online.  Details
Nick_69, Albannach, YiyiBoo, docktahkay


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer